| || |
I need help. I am new to this discussion board and hope it is the correct venue, for much needed information.
My partner has been sick since last December. He was prescribed the drug Sulfa, mainly to combat what our doctor thought was an infection. After the forth dose, he started to not feel well. He took three baths, in tepid water, right in a row,
due to severe itching. In the months since, he has developed red bands around all of his finger nails as well as his toe nails. He has been found to have multiple white spots on the inside of his eyes (by an opthamologist) who is at a loss. He has had every test known to man, through the Valley medical system (in California-Santa Clara Valley Medical). The best they can show is he shows possitive for neurological disorder but to what level, they just do not know. He feels tired and sees "floaters," all the time. He truely feels as though he is dying and does not know what to do and where to go. The tough part is the lack of insurance. When you have exausted every source, where do you go?
I would love to hear ANY input or professional diagnosis on this matter. Better would be if anyone can point us in the direction of someone who can intercede.
Please email me direct, if you like.
Thank you and regards,
Sorry, I am late seeing this. I hope your friend is off of the sulfa now. I too, had this happen to me and discoved I am sensitive to alot of meds...allergic. I think our friend may have to find another antibiotic...just keep trying.